I went back on the higher dose of olanzapine this morning. I was a bit down when I woke up and very sluggish; ate breakfast before davening Shacharit (saying the morning prayers) and said a very truncated Shacharit at that. I was a couple of minutes late leaving for work and missed my train, but I made up for lost time and got to work on time.
I don’t know if it was the placebo effect, but the olanzapine seemed to help and I got through the day OK. We are doing stock taking at work, so I spent most of the day scanning books into the library management system. Very tedious and I can’t even listen to music while I do it because of the Three Weeks. I think I was a bit slow, but got faster as I went along. There is still some OCD fear that I have made an unspecified and hence uncorrectable mistake. I also felt sick again after drinking tea; I am not quite sure how to work out if it is from the water or something else (what?).
I managed to get to my Talmud shiur (class) admittedly a bit late and very tired; it was hard to concentrate.
I have had a poem accepted by Hevria.com, which will be my third post and my first poem there. I am rather nervous as this time it is somewhat political, about antisemitism.
I am also building up a stack of notes for my Doctor Who book again; I need to integrate them into the material I already have written up. My boss asked if I was “devastated” about the new Doctor being a woman. I’m not devastated, but I’m not sure what to think. I’m a bit scared to say anything at all for fear of being called misogynistic or transphobic. I do feel that Doctor Who fandom can be an oppressive place sometimes though, or at least parts of it can; very stridently “progressive” and abusive of anyone who doesn’t share the same views (political views and views on Doctor Who). I think I’m OK with the female Doctor, but I also think someone I know online had a point when he suggested that the Doctor is virtually the only male role model for boys who is intelligent, non-violent and who does the right thing because it’s right, not for revenge or to get the girl, so taking him away might not be such a good idea. All that said, I’m going to wait for the episodes before rushing to judgment. I do wonder if it has disconcerted me on some level, though; part of my childhood and my identity, my sense of masculinity and self, being challenged. I think I was more upset at having the Doctor sexualized, though. I hope the new Doctor goes back to being asexual, unlike every other post-1989 Doctor. That’s a bigger part of my identity.